MathSciNet Relay Station
MathSciNet bibliographic data
MR1473172 22A05 (22A25 54E52 54H25)
Neeb, Karl-Hermann On a theorem of S. Banach. J. Lie Theory 7 (1997), no. 2, 293–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement